Hypersurfaces of Einstein manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, p. 433-443
@article{ASENS_1981_4_14_4_433_0,
     author = {Koiso, Norihito},
     title = {Hypersurfaces of Einstein manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1981},
     pages = {433-443},
     doi = {10.24033/asens.1413},
     zbl = {0493.53041},
     mrnumber = {84h:53061},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_4_433_0}
}
Koiso, Norihito. Hypersurfaces of Einstein manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, pp. 433-443. doi : 10.24033/asens.1413. http://www.numdam.org/item/ASENS_1981_4_14_4_433_0/

[1] M. Berger, Quelques formules de variation pour une structure riemannienne (Ann. scient. Éc. Norm. Sup., Vol. 3, 1970, pp. 285-294). | Numdam | MR 43 #3969 | Zbl 0204.54802

[2] J. P. Bourguignon, Sur les géodésiques fermées des variétés quaternionniennes de dimension 4 (Math. Ann., Vol. 221, 1976, pp. 153-165). | MR 53 #9288 | Zbl 0309.53044

[3] J. Cheeger and D. Gromoll, The Splitting Theorem for Manifolds of Non-Negative Ricci Curvature (J. Diff. Geom., Vol. 6, 1971, pp. 119-128). | MR 46 #2597 | Zbl 0223.53033

[4] B.-Y. Chen, Extrinsic Spheres in Riemannian Manifolds (Houston J. of Math., Vol. 5, 1979, pp. 319-324). | MR 81h:53053 | Zbl 0431.53024

[5] B.-Y. Chen and T. Nagano, Totally Geodesic Submanifolds of Symmetric spaces II (Duke Math. J., Vol. 45, 1978, pp. 405-425). | MR 58 #7494 | Zbl 0384.53024

[6] D. M. Deturck and J. L. Kazdan, Some Regularity Theorems in Riemannian Geometry (Ann. scient. Éc. Norm. Sup., Vol. 14, 1981, pp. 249-260). | Numdam | MR 83f:53018 | Zbl 0486.53014

[7] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969, Berlin. | MR 41 #1976 | Zbl 0176.00801

[8] M. W. Hirsch, Differential Topology, Springer-Verlag, New York, 1976. | MR 56 #6669 | Zbl 0356.57001

[9] H. B. Lawson, Jr., Minimal Varieties in Real and Complex Geometry, Les Presses de l'Université de Montréal, 1974, Montréal, Canada. | Zbl 0328.53001

[10] H. Naitoh, Isotropic Submanifolds with Parallel Second Fundamental forms in Symmetric Spaces (Osaka J. Math., Vol. 17, 1980, pp. 95-110). | MR 80m:53043 | Zbl 0427.53022

[11] J. Simons, Minimal Varieties in Riemannian Manifolds (Ann. of Math., Vol. 88, 1968, pp. 62-105). | MR 38 #1617 | Zbl 0181.49702